Medico e Bambino
2016
Marzo 2016
numero 3
PAGINE ELETTRONICHE




Chetoacidosi secondaria a tireotossicosi in ragazza con diabete tipo 1 e celiachia

Vanna Graziani1, Andrea Zucchini2, Tosca Suprani3, Francesca Currò1, Lorenzo Mambelli1, Federico Marchetti1
1UOC di Pediatria e Neonatologia, Ospedale di Ravenna; 2Ospedale di Faenza; 3UOC di Pediatria e Neonatologia, Ospedale di Cesena, AUSL della Romagna

indirizzo per corrispondenza:vanna.graziani@gmail.com

Type 1 diabetes mellitus and coeliac disease with secondary ketoacidosis triggered by thyrotoxicosis: a case report
Key words
Coeliac disease, Diabetes, Ketoacidosis, Thyrotoxicosis

Summary
The paper describes the case of a teenager affected by type 1 diabetes mellitus and coeliac disease who presented secondary ketoacidosis (DKA) triggered by thyrotoxicosis. She was successfully treated with beta-blocker and methimazole, in addition to intravenous insulin therapy. The association of thyrotoxicosis and DKA is uncommon but anecdotal cases are reported in literature. Through different mechanisms hyperthyroidism may cause decreased levels of insulin and increased glycogenolysis, ketogenesis, dehydration, and insulin resistance. The possibility of DKA triggered by thyrotoxicosis should be kept in mind in female patient or in the presence of symptoms of hyperthyroidism.


Vuoi citare questo contributo?
V. Graziani, A. Zucchini, T. Suprani, F. Currò, L. Mambelli, F. Marchetti. CHETOACIDOSI SECONDARIA A TIREOTOSSICOSI IN RAGAZZA CON DIABETE TIPO 1 E CELIACHIA . Medico e Bambino 2016;35:191-194 https://www.medicoebambino.com/?id=1603_191.pdf

Quando i bambini con l’acetone hanno lingua blu e abbronzatura fuori stagione

Emanuele Castagno1, Irene Tardivo1, Giulia Grasso1, Patrizia Matarazzo2, Gerdi Tuli2, Antonio Francesco Urbino1
1SC di Pediatria d’Urgenza, 2SSVD di Endocrinologia e Diabetologia Pediatrica, AOU Città della Salute e della Scienza di Torino, Ospedale Infantile Regina Margherita, Torino

indirizzo per corrispondenza:ecastagno@cittadellasalute.to.it

Off-season tan and blue tongue in children with ketosis
Key words
Addison’s disease, Primary adrenocortical failure, Hyperpigmentation, Hyponatraemia, Hypoglycaemia, Ketosis

Summary
Addison’s disease (primary adrenocortical failure) is a rare condition mainly of autoimmune origin. Signs and symptoms are usually mild and non-specific, as abdominal pain, failure to thrive, weight loss, anorexia, vomiting and diarrhoea associated to bronzed skin colour. The diagnosis is often delayed. The paper reports two cases of children in which the association between hyperpigmentation and dehydration with metabolic acidosis, hyponatraemia and hypoglycaemia not proportionate to concomitant vomiting led to the clinical suspect.


Vuoi citare questo contributo?
E. Castagno, I. Tardivo, G. Grasso, P. Matarazzo, G. Tuli, A.F. Urbino. QUANDO I BAMBINI CON L’ACETONE HANNO LINGUA BLU E ABBRONZATURA FUORI STAGIONE . Medico e Bambino 2016;35:191-194 https://www.medicoebambino.com/?id=1603_191.pdf






L'accesso è riservato agli abbonati alla rivista che si siano registrati.
Per accedere all'articolo in formato full text è necessario inserire username e password.




La riproduzione senza autorizzazione è vietata. Le informazioni di tipo sanitario contenute in questo sito Web sono rivolte a personale medico specializzato e non possono in alcun modo intendersi come riferite al singolo e sostitutive dell'atto medico. Per i casi personali si invita sempre a consultare il proprio medico curante. I contenuti di queste pagine sono soggetti a verifica continua; tuttavia sono sempre possibili errori e/o omissioni. Medico e Bambino non è responsabile degli effetti derivanti dall'uso di queste informazioni.

Unauthorised copies are strictly forbidden. The medical information contained in the present web site is only addressed to specialized medical staff and cannot substitute any medical action. For personal cases we invite to consult one's GP. The contents of the pages are subject to continuous verifications; anyhow mistakes and/or omissions are always possible. Medico e Bambino is not liable for the effects deriving from an improper use of the information.